MAUDE Adverse Event Report: KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D

KARL STORZ SE & CO. KG TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Model Number 26606BCA
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device in question was returned to the manufacturer.The evaluation is anticipated, but not yet begun.The investigation will be performed by a designated karl storz employee.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that image is blurry.No negative impact in state of health reported.The risk is covered in the related risk file (sap-id: (b)(4), version: bf; risk id: (b)(4); severity-level: 3 (tissue trauma, reversible, associated with significant prolongation of the procedure / duration of anesthesia).

Brand Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Common Device Name
TIPCAM1 RUBINA 30°, OPAL1 NIR/ICG, 4K 3D
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl storz-strasse 34
tuttlingen, 78532
GM  78532
MDR Report Key24231047
Report Number2020550-2026-00183
Device Sequence Number10175302
Product Code GCJ
UDI-Device Identifier04048551425688
UDI-Public04048551425688
Combination Product (Y/N)N
Initial Reporter CountryNL
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/01/2026
Report Date (Section F) 02/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number26606BCA
Device Catalogue Number26606BCA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Event Location Hospital
Date Report to Manufacturer02/01/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/02/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown